Title

Countable Covers of Spaces by Migrant Sets

Document Type

Article

Publication Date

1989

Publication Source

Topology Proceedings

Abstract

The motivation for this note is a paper by Hidenori Tanaka in which he shows that the Pixley-Roy hyperspace of a metric space X is normal if and only if X is an almost strong q-set.

Inclusive pages

7-23

ISBN/ISSN

0146-4124

Comments

Copyright (c) 1989, Auburn University.

Publisher

Auburn University

Volume

14

Issue

1

Volume

14

Issue

1

Peer Reviewed

yes


Share

COinS